Synthetic Opioids Drug Overdose : Fentanyl Epidemic Side Effects

By in ,
174
Synthetic Opioids Drug Overdose : Fentanyl Epidemic Side Effects

Synthetic opioids can be defined as the drug which produces the opiate-like effects. The chemical structures of synthetic drugs are similar to the native varieties though they are made entirely in the pharmaceutical labs. Drugs like Fentanyl and Carfentanil are the common, yet deadly, variation. Synthetic opioids can be used as the cutting agent in other drugs or can be pressed into pill form. As synthetic opioids are potent drugs, accidental overdose can be considered as a common problem.

Some of the conventional synthetic opioids that are present in the market are:
• Acetyl fentanyl
• Carpentry
• Butyryl fentanyl
• U-47700
• 3-Mthylfentanyl
These are the common synthetic drugs developed by making slight adjustments to the synthetic drug called fentanyl. These drugs are slightly harsh to the body.

Opioid Epidemic

There is an increase of 10% cases by the fatal drug overdose between 2017 and 2018. The number has been rising continuously. The survey conducted by the government by telephone has revealed that 2.1 million Americans are suffering from an Opioid Use Disorder (OUD). The fact that is even more startling is that 4 of 5 heroin addicts started with prescription opioid abuse.
Deaths by the opioid drugs began to level off in 2011, but synthetic opioids added fuel to the fire. This was considered the “second wave” of the opioid epidemic.
Additionally, addicts are mixing the fentanyl and Carfentanil with drugs like heroin and cocaine, which increases the chances of fatal overdose.

Effects

The effect of using a synthetic drug is similar to other opioids. They act primarily upon your brain and Central Nervous System. If you buy these drugs legally, then the potency and consistency are described on it, but this is not the case with labs and cartels.
Seeking potent drugs to get “high” is always a dangerous thing to do as it can lead you towards the overdose. Following are some of the symptoms of addiction towards synthetic drugs:
• Nausea and vomiting
• Constipation
• Reduced consciousness
• Constricted pupils
• Slow breathing
• Hypotension
• Slow heartbeat
• Bluish fingertips or lips

Synthetic drug overdose

Fatal opioid overdose is caused by the lack of oxygen when a person stops breathing. As synthetic opioids have similar signs of dependency, addiction, and overdose. Fentanyl is a long-acting opiate like morphine, oxycodone, or heroin. Moreover, the chances of overdose get even faster for fentanyl as it starts affecting the body soon.
Today, the chance of an abuser getting overdose by the synthetic drug is higher because of the potency.
To reverse the process of an overdose and getting the single breath again usually, naloxone is required. Naloxone blocks the effects of the opioid and stops the addict from getting any higher. It comes in the form of a nasal spray in 4 mg dose.

Get help for synthetic opioid addiction

Detoxing can be a dangerous process if it is done without any professional help. It can be painful and even deadly. Regardless of the type of opioid, an addict should get help from the rehabilitation centre. As with medical assistance, there are chances of successful treatment.
If you feel any problem while getting the treatment, you can also join the support group or therapy. Start your treatment as soon as possible.

54321
(0 votes. Average 0 of 5)
Leave a reply

Your email address will not be published. Required fields are marked *